# SDR DALA1125536304

- Difficulty date: March 29, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,419 hours, 11,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deformed
- Location: Bs 452 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 MAIN ENTRY DOOR SKIN EXTERNAL SURFACE DEFORMATION AT BS 452, S-20L, L=1.5" HINGE CUTOUT AREA.  SKIN REPAIR IAW ER/A489972-14, REV ORIG COMPLETED.
